# SDR G1IA2021022200001

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N991GF
- Make and model: Pilats PC1245
- Aircraft serial: 483
- Aircraft time: 4,598 hours, 3,847 cycles
- Engine: Pwc PT6A67B
- Engine time: 1,096 hours
- Propeller: Hartzl HCE4A3D
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE [CABIN DOOR] CAWS CAPTION ILLUMINATED, ACCOMPANIED BY THE MASTER WARNING AND AURAL "WARNING, PASSENGER DOOR" CALLOUT WAS ANNUNCIATED AT APPROXIMATELY FL200 AND 4.5 CABIN PSID.  THE WARNING INDICATION REMAINED UNTIL BELOW 10,000 FT MSL AND 3.0 CABIN PSID, AT WHICH POINT THE INDICATION RETURNED TO NORMAL STATUS.  OPEN
